[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 1 (9-2015) ::
JSRI 2015, 12(1): 105-116 Back to browse issues page
Confidence Intervals for Lower Quantiles Based on Two-Sample Scheme
M. Razmkhah * , H. Morabbi , J. Ahmadi
, razmkha_m@um.ac.ir
Abstract:   (2235 Views)

In this paper, a new two-sampling scheme is proposed to construct appropriate confidence intervals for the lower population quantiles. The confidence intervals are determined in the parametric and nonparametric set up and the optimality problem is discussed in each case. Finally, the proposed procedure is illustrated via a real data set. 

Keywords: Order statistics, coverage probability, optimality, expected width, exponential distribution.
Full-Text [PDF 180 kb]   (459 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/11/14 | Accepted: 2015/11/14 | Published: 2015/11/14
Send email to the article author

Add your comments about this article
Your username or Email:

Write the security code in the box >



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Razmkhah M, Morabbi H, Ahmadi J. Confidence Intervals for Lower Quantiles Based on Two-Sample Scheme . JSRI. 2015; 12 (1) :105-116
URL: http://jsri.srtc.ac.ir/article-1-26-en.html


Volume 12, Issue 1 (9-2015) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3638